# SDR AU971020

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Mis Wired
- Location: Nr 4 Eng
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE FIRE EXTINGUISHER BOTTLE SQUIB WIRES WB14 AND WB15 CROSSED BETWEEN CONNECTOR RF (442-00-00)
